Translator Disclaimer
1995 Remarks on Lyapunov stability
Patrizia Pucci, James Serrin
Differential Integral Equations 8(6): 1265-1278 (1995).

Abstract

We prove a number of asymptotic stability theorems of Lyapunov type for first order ordinary differential systems, extending and generalizing previous work on the subject.

Citation

Download Citation

Patrizia Pucci. James Serrin. "Remarks on Lyapunov stability." Differential Integral Equations 8 (6) 1265 - 1278, 1995.

Information

Published: 1995
First available in Project Euclid: 15 May 2013

zbMATH: 0844.34055
MathSciNet: MR1329840

Subjects:
Primary: 34D20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 6 • 1995
Back to Top